Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 236, NWS Memphis, TN

April 21, 2006Yalobusha County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 21, 2006, 4:27 AM CDT for Yalobusha County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 21, 2006, 4:27 AM CDT (09:27 UTC)
Expired
Apr 21, 2006, 5:15 AM CDT
In force
48 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Yalobusha County, MS

The radar

The Columbus AFB radar (KGWX), 128 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 10:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:40 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 21, 2:40 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
240 AM CDT FRI APR 21 2006

.DISCUSSION...
SURFACE LOW OVER NORTHWEST MISSISSIPPI AT 07Z...WITH UPPER
IMPULSES OVER WESTERN ARKANSAS AND NORTH CENTRAL TEXAS. ONE BAND
OF CONVECTION OVER SE PORTION OF WEST TENNESSEE...AND ANOTHER OVER
SOUTH CENTRAL PORTION OF ARKANSAS. TEMPS MAINLY IN THE 60S...WITH
DEWPOINTS IN THE 60 TO 65 RANGE.
&&

.SHORT TERM (THROUGH SUNDAY)...
STILL HAVE TWO BURSTS OF ENERGY TO MOVE THROUGH THE MID-SOUTH
TODAY. STRONGER ONE OF THE TWO SHOULD MOVE THROUGH THIS
MORNING...CURRENTLY ASSOCIATED WITH CONVECTION OVER ARKANSAS.
CATEGORICAL POPS LOOK FINE FOR MUCH OF THE CWA. WILL BE HOLDING
ONTO ZONE PACKAGE UNTIL IT BECOMES APPARENT WHAT SPC IS GOING TO
DO WITH WATCH NUMBER 229. WILL ADJUST HWO TO MATCH WHATEVER
WATCHES ARE OUT AT PRESS TIME...BUT SPC FIRST GUESS OF PARIS TO
JACKSON TO CLARKSDALE LOOKS PRETTY CLOSE.

SURFACE LOW AND FRONTAL SYSTEM SHOULD MOVE THROUGH DURING THE
EVENING HOURS TONIGHT...AND EVENTUALLY DRAG PRECIPITATION OUT OF
THE AREA...PROBABLY BEFORE MIDNIGHT.

GREAT LAKES UPPER LOW GRADUALLY SHIFTS EASTWARD DURING THE
WEEKEND. AS UPPER RIDGE MOVES TOWARD THE AREA...FLOW BECOMES
SOMEWHAT NORTHWESTERLY ON SUNDAY...SOME ENERGY COULD RIDE DOWN THE
EAST SIDE OF THE RIDGE. EXPECT ANY PRECIPITATION WITH THIS IMPULSE
TO RIDE JUST NORTH OF THE CWA AND WILL CONTINUE DRY FORECAST FOR
SATURDAY AND SUNDAY...ALBEIT WITH HIGHER DEWPOINTS.

NOT EXPECTING BIG CHANGES IN TEMPERATURES FROM YESTERDAY FOR THIS
AFTERNOON...WITH SIMILAR CONDITIONS ACROSS MUCH OF THE AREA. WHILE
BOUNDARY AND 850 TEMPS ARE A LITTLE COOLER ON SATURDAY...THERE
SHOULD BE CONSIDERABLY MORE SUNSHINE...WHICH FITS WITH READINGS 5
TO 10 DEGREES WARMER THAN TODAY. TEMPS EVEN A FEW DEGREES WARMER
ON SUNDAY...WITH POTENTIAL FOR ADDITIONAL CLOUDS BEING ONLY
LIMITING FACTOR PREVENTING TEMPS IN MID TO UPPER 80S ON SUNDAY.
&&

.LONG TERM (MONDAY AND BEYOND)...
WILL CONTINUE CONTINUITY WITH PREVIOUS FORECAST PACKAGE. SHOULD BE
ONE PRECIP EVENT DURING EXTENDED PORTION OF PACKAGE. SOME TIMING
DIFFERENCES BETWEEN GFS AND ECMWF...WITH HPC MEDIUM RANGE SOMEWHAT
FAVORING ECMWF TIMING. DONT SEE ANY JUSTIFICATION FOR MAJOR
CHANGES IN EXTENDED AT THIS TIME.
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  54  80  61 /  90  30   0  10
MKL  72  52  77  56 /  90  40   0  10
JBR  70  51  79  58 /  80  20  10  10
TUP  77  55  78  57 /  80  60   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

WAGNER
Hazardous weather outlook, Apr 21, 3:45 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
345 AM CDT FRI APR 21 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221045-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
345 AM CDT FRI APR 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE MID-SOUTH TODAY.
AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL HAVE ADDITIONAL
POTENTIAL FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING
WINDS AGAIN THE PRIMARY THREAT. THERE WILL BE TWO OPPORTUNITIES
FOR SEVERE WEATHER...ONE DURING THE EARLY MORNING HOURS THROUGH
ABOUT 10 AM...THEN AGAIN DURING THE MIDDLE TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA NEXT MONDAY
EVENING THROUGH WEDNESDAY MORNING. THE ATMOSPHERE WILL AGAIN
BECOME UNSTABLE WITH SLIGHT CHANCES FOR SEVERE WEATHER DURING THIS
TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER...IS EXPECTED
TO CONTINUE THIS MORNING...AND MAY BE NEEDED THIS AFTERNOON.

WAGNER

In the hours before

Local storm report, Apr 21, 12:51 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 1:10 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 1:30 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

0115 AM     HAIL             12 NE SAVANNAH          35.35N 88.09W
04/21/2006  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 3:16 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

0115 AM     HAIL             12 NE SAVANNAH          35.35N 88.09W
04/21/2006  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

0305 AM     HAIL             MARVELL                 34.56N 90.91W
04/21/2006  M1.75 INCH       PHILLIPS           AR   LAW ENFORCEMENT

&&

SJM
Local storm report, Apr 21, 4:00 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
400 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HIGHWAY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

0115 AM     HAIL             12 NE SAVANNAH          35.35N 88.09W
04/21/2006  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

0305 AM     HAIL             MARVELL                 34.56N 90.91W
04/21/2006  M1.75 INCH       PHILLIPS           AR   LAW ENFORCEMENT

0350 AM     HAIL             CLARKSDALE              34.20N 90.58W
04/21/2006  M0.75 INCH       COAHOMA            MS   LAW ENFORCEMENT

            PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 61 AND
            HIGHWAY 49.

&&

SJM
Local storm report, Apr 21, 4:13 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
413 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HIGHWAY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

0115 AM     HAIL             12 NE SAVANNAH          35.35N 88.09W
04/21/2006  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

0305 AM     HAIL             MARVELL                 34.56N 90.91W
04/21/2006  M1.75 INCH       PHILLIPS           AR   LAW ENFORCEMENT

0350 AM     HAIL             CLARKSDALE              34.20N 90.58W
04/21/2006  M0.75 INCH       COAHOMA            MS   LAW ENFORCEMENT

            PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 61 AND
            HIGHWAY 49.

0405 AM     HAIL             TUNICA                  34.69N 90.38W
04/21/2006  M0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:20 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood40 min
Apr 20, 9:58 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman47 min
Apr 20, 10:41 PM CDTSevere Thunderstorm WarningMEGChester49 min
Apr 20, 11:05 PM CDTSevere Thunderstorm WarningMEGHardeman40 min
Apr 20, 11:18 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy42 min
Apr 20, 11:31 PM CDTSevere Thunderstorm WarningMEGChester, Henderson44 min
Apr 20, 11:38 PM CDTSevere Thunderstorm WarningMEGFayette37 min
Apr 20, 11:43 PM CDTSevere Thunderstorm WarningMEGHardeman32 min
Apr 20, 11:58 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy47 min
Apr 21, 12:14 AM CDTSevere Thunderstorm WarningMEGDecatur, Henderson31 min
Apr 21, 12:44 AM CDTSevere Thunderstorm WarningMEGHardin, McNairy46 min
Apr 21, 12:50 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman25 min
Apr 21, 1:13 AM CDTSevere Thunderstorm WarningMEGDecatur24 min
Apr 21, 1:52 AM CDTSevere Thunderstorm WarningMEGChester, Hardin, Henderson, McNairy23 min
Apr 21, 2:15 AM CDTSevere Thunderstorm WarningMEGHardin30 min
Apr 21, 2:43 AM CDTFlash Flood WarningMEGChester, Hardeman, Hardin, McNairy2 hr
Apr 21, 2:55 AM CDTFlash Flood WarningMEGHenderson, Madison2 hr
Apr 21, 3:21 AM CDTSevere Thunderstorm WarningMEGShelby39 min
Apr 21, 3:27 AM CDTSevere Thunderstorm WarningMEGFayette48 min
Apr 21, 5:56 AM CDTFlash Flood WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, Henderson and 2 more2 hr
Apr 20, 10:29 PM CDTSevere Thunderstorm WarningMEGPanola31 min
Apr 20, 10:39 PM CDTSevere Thunderstorm WarningMEGQuitman51 min
Apr 20, 11:06 PM CDTSevere Thunderstorm WarningMEGLafayette39 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningMEGPanola50 min
Apr 20, 11:37 PM CDTSevere Thunderstorm WarningMEGMarshall53 min
Apr 20, 11:44 PM CDTSevere Thunderstorm WarningMEGLafayette31 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningMEGBenton45 min
Apr 21, 3:29 AM CDTSevere Thunderstorm WarningMEGCoahoma46 min
Apr 21, 3:45 AM CDTSevere Thunderstorm WarningMEGTunica45 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningMEGQuitman56 min
Apr 21, 4:18 AM CDTSevere Thunderstorm WarningMEGPanola27 min
Apr 21, 4:28 AM CDTSevere Thunderstorm WarningMEGTallahatchie50 min
Apr 21, 2:25 AM CDTSevere Thunderstorm WarningMEGPhillips65 min
Apr 21, 3:08 AM CDTSevere Thunderstorm WarningMEGLee, St. Francis52 min
Apr 21, 3:30 AM CDTSevere Thunderstorm WarningMEGLee, Phillips45 min
Apr 21, 3:35 AM CDTSevere Thunderstorm WarningMEGCrittenden40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.